# SDR USAA070439

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RADIUS, STA 259.5, BL 0 HAS CRACK.  REMOVED DAMAGED GUSSET & REPLACED WITH NEW PER SRM 53-1-14, FIG 101, DEFECT SIZE: 2 INCHES.
